Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On computing the index in three dimensions


Author: K. R. Meyer
Journal: Proc. Amer. Math. Soc. 19 (1968), 760-763
MSC: Primary 57.34
DOI: https://doi.org/10.1090/S0002-9939-1968-0225342-6
MathSciNet review: 0225342
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Poincaré, Sur les courbes définies par une équation differentielle, Oeuvres, Vol. 1, Paris, 1892.
  • [2] Shlomo Sternberg, Lectures on differential geometry, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0193578

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.34

Retrieve articles in all journals with MSC: 57.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225342-6
Article copyright: © Copyright 1968 American Mathematical Society